# SDR ASOA2015112714147

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND FASTENER HEADS ON LT SIDE SEAT RAIL SEGMENT BETWEEN FS 784.00 AND 847.00 + 16.00.  EVALUATED CORROSION AND FOUND TO BE OUT OF TOLERANCE IAW REO 670-53-00-013, REV J.  REMOVED LT SIDE SEAT RAIL AT LT SIDE FS 784.00 THRU FS 847.00 +16.00 IAW AMM 53-00-49-000-801 A01.  INSTALLED SIDE SEAT RAIL SEGMENT BETWEEN FS 784.00 AND 847.00 +16.00 ON LT SIDE IAW AMM TASK 53-00-49-400-801 A07 COMPLIED WITH EC/TC, REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.
